| Model Number |
AU00T0 |
| Medical Device Problem Code |
Unintended Ejection (1234)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that during the intraocular lens (iol) implant procedure, the lens came wrong out from the injector.The procedure was completed with the replacement lens.There was patient contact but surgeon removed it with no complications.The re is no patient arm reported.Additional information has been requested.